Thursday, September 24, 2009

Better or worse...

Some days its hard to tell if I'm getting better or worse or if its just simply changing getting better in some spots and worse in others. I'm very disappointed that I didn't get to continue the Keflex but I have other medical issues going on right now and it was necessary for stop so I could take other medications. What medical issues? Thyroid disease, diabetes, kidney issues, depression, anxiety. Nice little mix there isn't it? So I'm on Celexa and Ativan for the anxiety and depression, Amaryl for the diabetes, Synthroid for the thyroid disease and Lisinopril for my kidney issue. Yes Lisinopril is generally used for high blood pressure and to protect against heart attacks but it is also used to help protect the kidneys from protein. Or so my doctor says!

So here's my hands as of tonight...

They're just slightly peeling but not bad and just a few tiny spots where a blister tried to come up and just didn't quite make it. I have a couple spots you cant really see in the pictures where I picked a piece of skin off and it pulled good skin off and bled a tiny bit. Thats my fault, I'm a picker, I try not to but it seems to be so hard to not pick sometimes.

Now for my feet, which look rougher and I have been having pain with the last couple of weeks. Here's my left foot. Its the better one I think.

Now my right foot. This is the foot that's been giving me trouble. It hurts, half the time I don't want to walk on it but I'm doing the best I can to suck it up. I'm not going to complain about it, it is what it is. 


 So there you have it. Not the best of updates but who knows what the future holds.

Now its been suggested that if I quit smoking (I quit several months ago) that this would go away. It didn't. If anything it may be worse now than when I smoked. Also it has been suggested that I'm allergic to bugs and/or bug feces. I don't feel this is the case. I'm also on a medication for my allergies, but honestly, I cant see that this would be the case. My diet has changed and is changing again, doing this has not helped at all either. The Keflex was helping, but I needed to do the best thing for my body right now. So your guess is as good as mine, what caused this, what will heal this...

I just know that tomorrow is a new day and I hope everyone has a great one!

Thursday, September 17, 2009

Better days

Well I thought I would go ahead and post today even though I wasnt going to until next week. Ive been doing pretty good and I feel like the Celexa has really kicked in. Im not so stressed out now and today I can really tell its working because I can say today that I am happy :)

Now since starting the Celexa I was taken off Keflex. I was really worried what might happen especially since some say Celexa caused their P or caused them to have flares. I was scared! Ive been on it now about 3 weeks give or take and I have to say, I think my skin is getting better. Ill post some pictures I took the other day. My feet arent the greatest. My right foot in particular is pretty rough. Its p[ainful too which doesnt help. I dont dare say anything on the NPF website because the last time I put pictures up there were a couple of people who said hurtful things to me so now Im afraid to. Anyway, heres some pictures from a few days ago.

Taken 9/8/09

 My hands are doing better but Ive been doing stuff today so theyre all red Ill take pictures tomorrow when I havent irritated them so you can see what they look like right now.

Alright, well thats all I have to say at the moment! I hope youre all doing well :)